# SDR 371PA0046

- Difficulty date: June 24, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,178 hours, 26,458 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ON -B- AUTO PILOT -AP- WARNING LIGHT FLASHES WITH -CWSP & CWSR- ANNUNCIATIONS AT SAME TIME.  PLACED AUTO PILOT -B- CHANNEL ON MEL 22-1.  6/29/04:  BITE CHECKED NORMAL.  SWAPPED DAA'S FOR FURTHER EVALUATION.  BOTH AUTO PILOTS BITE PASSED.  CLEARED MEL 22-1.
